# SDR BJNA202503070001

- Difficulty date: March 6, 2025
- Submitted: March 7, 2025
- Operation: Air carrier
- Aircraft: N804VL
- Make and model: Boeing 737-86N
- Aircraft serial: 38030
- Aircraft time: 36,784 hours, 18,155 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Burned Out
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOTED ON SERVICE CHECK EXTERRIOR SLIDE EMERGENCY LIGHT NEXT TO L2 DOOR INOP.  R/R SLIDE LIGHT NEAR L2 DOOR IAW AMM 33-51-04-960-801. OPS CHECK FAIL. T/S NEEDED. PLACING SLIDE LIGHT NEAR L2 DOOR ON MEL 33-14-01 CAT B. MCC NOTIFIED LL 950322.DMI #292145  A/C OK FOR SERVICE.    REMOVED AND REPLACED LAMP IAW AMM TASK 33-51-04-960-801. OPS CHECK SATISFACTORY. THIS CLEARS DMI # 292145. LOCATION OF LAMP IS EXTERIOR OF L2 DOOR.
